# SDR UIEA2021101102212

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 25,751 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD FUEL PUMP( LEFT FWD FUEL PUMP OPS CK NORMAL PER AMM 28-42-00. ACFT OK FOR SERVICE. )
